Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Mucus, block in nose. Had ampiclox, cloxacillin. Dizzy while taking drugs. Shall I continue this?

Hi Doctor,

I have mucus in my nose, and also during the night when i am going to sleep my nose keep blocking even i can not breath, i have visit a doctor and hi given to me ( Ampiclox + Cloxacillin ), and when i am using this drug i am getting DIZZY what should i do please? shall i keep continue with this drug and using it? or you suggest something more ?

Thank you Nazir Ahmad Khosravi.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
hello nazir
you might be getting some reactions or you are not eating properly
you can take---
Tab. Roxithromycin twice daily
Tab. Mucinac 600 once daily
Tab. Ebastine/Loratidine +Phenylephereine /pseudoephedrine twice daily
Xylometazoline nose drops 2 drops both nostril 2 times a day for 5 days only
Physiomer normal saline nasal spray 2 puffs both nostril 2 times a day
follow up after 5 days.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor